# SDR UPS203344

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 651734742
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND HINGE BEARINGS, ACTUATOR SUPPORTS AND HINGE MOUNTS CORRODED, NR 4 SPOILER  DAMAGED.  INSTALLED NEW SPOILER IAW M/M 27-61-10.
